Chemists Own Cough, Cold & Flu Day/Night PE Capsules 48

$15.95

Effective, temporary day & night relief from cough, cold & fly symptoms

SKU: 272690 Categories: , , , ,

Description

  • Temporary day & night relief from cough, cold & flu symptoms

Additional information

Weight 58 g
Dimensions 12 × 4.3 × 6.9 cm

Ingredients

Each day-time capsule contains:
Paracetamol 500 mg, Dextromethorphan Hydrobromide Monohydrate 10 mg,
Phenylephrine Hydrochloride 5 mg
Each night-time capsule contains:
Paracetamol 500 mg, Dextromethorphan Hydrobromide Monohydrate 10 mg,
Chlorpheniramine Maleate 2 mg

Directions

Day:

Adults & Children 12 year and over: Two green capsules every 4-6 hours, when required. Morning, Midday & Afternoon. Do not exceed 6 Day capsules in 24 hours.

Night:

Adults & Children 12 years and over: Two red and white capsules at bedtime. Do not exceed 2 Night capsules in 24 hours.

 

Warnings

Consult your health professional if symptoms persist.

Always read the label and follow directions for use.

Seek medical advice before use during pregnancy and breastfeeding.

May cause drowsiness.

Do not use in children under 12 years.

Do not take with other paracetamol containing products.

Reviews

There are no reviews yet.

Be the first to review “Chemists Own Cough, Cold & Flu Day/Night PE Capsules 48”

Your email address will not be published. Required fields are marked *